# SDR DALA1619249566

- Difficulty date: November 7, 2014
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 36,868 hours, 25,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SEVERAL CRACKS ALONG CUSP MEMBRANE, STA 655-715.
